# SDR QXEA200800387

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,466 hours, 16,501 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcu
- Part number: 699018002
- Part serial: 1113
- Condition: Failed
- Location: Autofeather Sys
- Part time: 7,485 hours, 6,961 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - FLIGHT 2357. ON TAKEOFF, THE AUTOFEATHER SYSTEM DID NOT ARM.  ABORTED TAKEOFF AT 91 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 2 PECU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
